Dominant Dimension of Double Centralizers.
Mathematische Zeitschrift, Tome 122 (1971), pp. 53-56 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MZ_1971__122_171578,
     author = {Yasutaka Suzuki},
     title = {Dominant {Dimension} of {Double} {Centralizers.}},
     journal = {Mathematische Zeitschrift},
     pages = {53--56},
     year = {1971},
     volume = {122},
     zbl = {0226.16033},
     url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171578/}
}
TY  - JOUR
AU  - Yasutaka Suzuki
TI  - Dominant Dimension of Double Centralizers.
JO  - Mathematische Zeitschrift
PY  - 1971
SP  - 53
EP  - 56
VL  - 122
UR  - http://geodesic.mathdoc.fr/item/MZ_1971__122_171578/
ID  - MZ_1971__122_171578
ER  - 
%0 Journal Article
%A Yasutaka Suzuki
%T Dominant Dimension of Double Centralizers.
%J Mathematische Zeitschrift
%D 1971
%P 53-56
%V 122
%U http://geodesic.mathdoc.fr/item/MZ_1971__122_171578/
%F MZ_1971__122_171578
Yasutaka Suzuki. Dominant Dimension of Double Centralizers.. Mathematische Zeitschrift, Tome 122 (1971), pp. 53-56. http://geodesic.mathdoc.fr/item/MZ_1971__122_171578/